The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (683 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 1, 1986, pp. 85–89
DOI: 10.4171/ZAA/182

Published online: 1986-02-28

On Strong Unboundedness of Symmetric Operators

Jürgen Friedrich

It will be shown that for each positive odd integer $n$ there is a symmetric operator $\mathcal T$ in a separable Hilbert space $\mathcal H$ such that $\mathcal T, \mathcal T^3, \dots, \mathcal T^n$ are unbounded from below and $\mathcal T^k \geq 0$ for $k>n$.

No keywords available for this article.

Friedrich Jürgen: On Strong Unboundedness of Symmetric Operators. Z. Anal. Anwend. 5 (1986), 85-89. doi: 10.4171/ZAA/182